Announcement:

A new anti-spam extension has been installed in this forum. If you have problem registering or login the forum, please do not hesitate to email the admin.

Contact Admin Click Here

suspected Pseudomembranous colitis following tx

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
KimB
Genuine user
Posts: 1
Joined: Fri Jun 25, 2010 6:45 pm

suspected Pseudomembranous colitis following tx

Post by KimB » Mon Jul 26, 2010 1:57 pm

I was diagnosed +H. Pylori following Cipro treatment for chest infection in 4/2010. Two weeks later returned to my GP w/ diarrhea, bloating and abdominal pain which resulted in testing for H. Pylori; began treatment for H. Pylori with triple pac continued for 10 days when yeast infections in crevices of arms and legs along with thrush developed on my tongue. Diarrhea improved but stool still loose. Five days after antibiotic treatment, diarrhea back in full force, abdominal pain, gas, no blood but mucous and undigested food present. Upper GI results show no ulcers, now on Xifaxan 200mg 3xdaily along with Lansoprazole 30mg daily. It is now July. Last Friday had to give 15 stool samples and bloodwork. This Friday colonoscopy.
This is getting worse not better and I am downing Gatorade hourly to fight dehydration. Headache and fatigue just add to the picture. Insight or suggestions welcome. Dropping weight but no a fun way. Thank goodness for Imodium or I could not leave the house.
KB

Post Reply

Return to “Hot Topics and Common forum Issues”